# SDR ASOA20130318033

- Difficulty date: March 18, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 28,049 hours, 21,557 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN THE CABIN AND FLIGHT DECK WHEN CABIN INTERPHONE SELECTED.  MX PERFORMED OPS TEST OF PASSENGER ADDRESS & CABIN INTERPHONE SYS WITH NO DEFECTS NOTED, PERFORMED GVI OF BOTH LT AND RT POWER DISTRIBUTION BOXES WITH NO DEFECTS NOTED, UNABLE TO DUPLICATE THE DISCREPANCY AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
